# SDR AWXA200700453

- Difficulty date: March 14, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428SP
- Part serial: 507775K
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT ELEVATOR TRIM TAB DISBONDED, ELEVATOR STATION 59 - 64.  REPAIRED RIGHT ELEVATOR TRIM TAB, ELEVATOR STATION 59 - 64 IAW B737-300 SRM 51-70-04 FIGURE 10.
